# SDR 2001UALA01197

- Difficulty date: June 22, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 11,120 hours, 1,674 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG2060AD01
- Part serial: 98100261
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD.  NAV ADIRU INERTIAL YELLOW CAUTION ON EICAS.  DUMPED FUEL TO MAX LANDING WEIGHT.  NORMAL LANDING.  *S/D*  THE ADIRU FAILED AND CAUSED THE NAV ADIRU INERTIAL YELLOW CAUTION MESSAGE ON THE EICAS.  THE ADIRU WAS REPLACED AND THIS CORRECTED THE PROBLEM.  NO OTHER FAULTS HAVE BEEN REPORTED FOR THIS SYSTEM SINCE THE ADIRU WAS REPLACED.  THE REMOVED ADIRU WILL BE SENT TO HONEYWELL FOR ANALYSIS.
